Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The limit points of a group


Author: Lester R. Ford
Journal: Trans. Amer. Math. Soc. 31 (1929), 821-828
MSC: Primary 20B27; Secondary 30C45, 30F35
DOI: https://doi.org/10.1090/S0002-9947-1929-1501514-5
MathSciNet review: 1501514
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20B27, 30C45, 30F35

Retrieve articles in all journals with MSC: 20B27, 30C45, 30F35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1929-1501514-5
Article copyright: © Copyright 1929 American Mathematical Society